# SDR IXXA0000014

- Difficulty date: April 10, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 73,474 hours, 23,958 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM DWI TO NSY, WHEN THE FLIGHT CREW OPERATED THE CENTER RECIRCULATION FAN, AN ODOR WAS SENSED IN THE COCKPIT.  THE FLIGHT CREW SECURED THE FAN AND THE ODOR SUBSIDED.  THE FLIGHT CONTINUED TO NSY FOR AN UNEVENTFUL LANDING.  A COMPANY REPERSENTATIVE INSPECTED THE FAN WHICH WAS FOUND DEFECTIVE.  THE FAN WAS PLACED ON DEFERRAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
